On the accuracy of multivariate compound Poisson approximation
Novak, Serguei (2003) On the accuracy of multivariate compound Poisson approximation. Statistics & Probability Letters, 62 (1). pp. 35-43. ISSN 0167-7152
Full text is not in this repository.
This item is available in the Library Catalogue
We present multivariate generalizations of some classical results on the accuracy of Poisson approximation for the distribution of a sum of 0–1 random variables. A multivariate generalization of Bradley's theorem (Michigan Math. J. 30 (1983) 69) is established as well.
|Research Areas:||Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics|
|Citations on ISI Web of Science:||2|
|Deposited On:||28 Nov 2008 14:31|
|Last Modified:||07 Nov 2014 16:27|
Repository staff only: item control page
Full text downloads (NB count will be zero if no full text documents are attached to the record)
Downloads per month over the past year